International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 36, Pages 1887-1892
Periodic rings with finitely generated underlying group
Department of Mathematics and Computer Science, Faculty of Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait
Received 21 October 2003
Copyright © 2004 R. Khazal and S. Dăscălescu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study periodic rings that are finitely generated as groups. We
prove several structure results. We classify periodic rings that
are free of rank at most 2, and also periodic rings such that
is finitely generated as a group and . In this way, we construct new classes of periodic rings. We
also ask a question concerning the connection to
periodic rings that are finitely generated as rings.